advertisement
Question
Posted by: concerned | 2010/11/10

Periods again

Hi, I am a 31 year old female who is on the Evra Contraceptive patch, recently I have noticed i that I am spotting, smalls brownish clots as well. I had my periods two weeks ago(which was early) and now I feel like I am coming on again as I am spotting Is this something to be concerned about? I regularly go for my pap smear, due for one next january.
Please advise, thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like breakthrough bleeding. If it persists you may need to consider a different contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/11/12

It sounds like breakthrough bleeding. If it persists you may need to consider a different contraceptive.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/11/12

It sounds like breakthrough bleeding. If it persists you may need to consider a different contraceptive.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement